Über einen Spetialfall der vierparametrischen Mannigfaltigkeit der Geraden im vierdimensionalen projektivischen Raum
Articles
A. Dreimanas
Vilnius State Pedagogical Institute
Published 1963-12-20
https://doi.org/10.15388/LMJ.1963.19450
PDF

How to Cite

Dreimanas A. (1963) “Über einen Spetialfall der vierparametrischen Mannigfaltigkeit der Geraden im vierdimensionalen projektivischen Raum”, Lithuanian Mathematical Journal, 3(2), pp. 77-82. doi: 10.15388/LMJ.1963.19450.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Дрейманас. Об одном специальном случае четырехпараметрического многообразия прямых в четырехмерном проективном пространстве

A. Dreimanas. Apie vienų specialų keturparametrinės tiesių daugdaros keturmatėje projektyvinėje erdvėje atvejį.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.